# SDR AALA201802169018

- Difficulty date: February 15, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N197AN
- Make and model: Boeing 757223
- Aircraft serial: 32391
- Aircraft time: 52,413 hours, 14,873 cycles
- Engine: Rroyce RB211535E4
- Engine time: 75,641 hours, 12,499 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

DIRTY SOCK ODOR NOTED IN AFT CABIN AT TOP OF DESCENT.  AIRCRAFT WAS GROUNDED.  COMPLETED DUCT CLEANING. CHANGED THE RIGHT ENGINE IAW 71-94-01.
